# SDR TWAA0009314

- Difficulty date: June 9, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND AFT CARGO, RT CARGO TIE DOWN TRACK WITH CORROSION PITTING IN CENTER AND ON FLANGES AT STA 1211 TO 1320.  REMOVED CORRODED TIE DOWN TRACK AND INSTALLED NEW TIE DOWN TRACK PER SPM 6-70-01, PAGE 3B AND DRAWING 5936663.
